# SDR DALA2016122710104

- Difficulty date: December 23, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 22,020 hours, 9,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS OVER L1 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LEFT BATTERY PACK M1674 IAW AMM 33-51. CHECKED GOOD.
